# SDR UPS05M44046

- Difficulty date: December 10, 2004
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 37,391 hours, 5,276 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, NR 1 LT CORROSION ON WALL BASE & BEARING SURFACE OF BARREL NUT HOLE.  CORROSION AT BEARING S/W REMOVED PER SRM 51-21-01V.2R.35, FOUND OUT OF LIMIT PER EO MD11-5510-14909-I.  REWORKED BARREL NUT HOLE NR 1 LT PER SRM 51-21-01 V.2.R35.  FAB REPAIR SLEEVE BUSHING PER EO MD11-5510-19409-I.  APPLIED SEALANT PR1422B1/2 AT NR 1 LT BARREL NUT HOLE & INSTALLED FAB BUSHING PER EO MD11- 5510-14909-I.  REPAIR COMPLETED AT BARREL NUT HOLE NR 1 LT FOUND IAW EN 1116-05.
